# SDR FDEA2018110213076

- Difficulty date: November 1, 2018
- Submitted: November 23, 2018
- Operation: Air carrier
- Aircraft: N888FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 42704
- Aircraft time: 3,565 hours, 599 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771127
- Part serial: M10134
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER BLOCK IN AND BEFORE AIR CREW COULD DISARM TLH  ENTRY DOOR,  RAMP PERSONEL OPENED DOOR FROM  OUTSIDE SLIDE FELL OUT BUT DID NOT DEPLOY.   INSTALLED L1 DOOR MOUNTED ESCAPE SLIDE IAW AMM : 25-66-01-4.  FOUND EPAS RESERVOIR PRESSURE AT ZERO.   REMOVED AND REPLACED THE EMERGENCY POWER ASSIST SYSTEM RESERVOIR IAW AMM 52-11-22-4.  THE ACFT OK FOR SERVICE.
